# SDR CALA2010100800470

- Difficulty date: October 7, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N73299
- Make and model: Boeing 737824
- Aircraft serial: 34005
- Aircraft time: 17,135 hours, 5,857 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074926
- Part serial: 8896
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLIMBING OUT THE RIGHT DUCT PRESSURE REMAINED AT OR NEAR ZERO R/R BLEED AIR REG IAW AMM 36-11-03.  R/R PRSOV IAW AMM 36-11-04 .  ENG RUN SATIS ROTABLE PARTS CHANGE WAS INDICATED - TT # 1338174  S/N OFF 08896 TT # 1044777  S/N OFF 07388 REGULATOR, BLEE  OFF 29-3611-9-0005 8896 ON 29-3611-9-0005 2224 VALVE, PRESSURE  OFF 29-3612-9-0004 7388 ON 29-3612-9-0004 1032.
